# SDR A6WA202108037847

- Difficulty date: July 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED, LOCATED ON AFT SIDE OF DOOR AT MOTOR  ASSIST PULLEY AT FS344.00.   ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED PASSENGER DOOR STAIRS AFT DRAG ANGLE AT FS344.00. MEASUREMENT OF CRACK 0.300Ï¿½ IN LENGTH.  INSTALLED REPAIR DOUBLER, DOUBLER FILLER, DRAG ANGLE FILLER AND CUTOUT FILLER ON DOOR PART NUMBER 601R31907. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ252-01656 REV A DATED 7/26/2021.
